MathSciNet Relay Station
MathSciNet bibliographic data
MR2068059 83C75 (83C15 83C55)
Herrera, L.; Le Denmat, G.; Santos, N. O.; Wang, A. Shear-free radiating collapse and conformal flatness. Internat. J. Modern Phys. D 13 (2004), no. 4, 583–592.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement